MathSciNet Relay Station
MathSciNet bibliographic data
MR1957243 (2003k:13022) 13F05 (11R09 11R11 13F20)
Wood, Melanie $P$-orderings: a metric viewpoint and the non-existence of simultaneous orderings. J. Number Theory 99 (2003), no. 1, 36–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement